Skip to content
Decreasing DHEA-S level with dexamethasone
avatar
SsofaA posted:
Hi there,[br>[br>I have high level of DHEA-S and my endocrinologist prescribed to drink 0.25 mg dexamethasone every evening after meal for 3 month. I had hair loss and that's why I visited a doctor.[br>Now it has been 25 days that I am using dexamethasone, but I don't see any difference in my hair loss, they still fall out in the same way. Does anyone have experience with dexamethasone? How long I have to wait to see the results?[br>[br>Thank you very much for your help.
Reply


Helpful Tips

Weight loss after pregnancy
I had baby number 2 6 months ago and still cannot lose any pregnancy weight. I read hints and tips on the Internet but it is all ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.